Open Access Open Access  Restricted Access Subscription Access
Total views : 452

A Case of Vasmol Poisoning: Monitoring and Treatment

Affiliations

  • Department of Medicine - Jawaharlal Nehru Medical College, Sawangi (Meghe), Wardha, India

Abstract


We report a case of suicidal ingestion of hair dye that presented with cervicofascialoedema and later developed rhabdomyolysis and liver cell injury. Our patient improved with symptomatic management.

Full Text:

 |  (PDF views: 1)

References


  • Bhargava P, Matthew P. Hair dye poisoning. JAPI. 2007;55:871.
  • Huerta-Alardin AL, Varon J, Marik PE. Bench-tobedside review: Rhabdomyolysis – An overview for clinicians. Crit Care. 2005;9:158-69.
  • Filali A, Semlali I, Ottaviano V, Furnari C, Corradini D, Soulaymani R. A retrospective study of acute systemic poisoning of paraphenylenediamine (occidental takawt in Morocco) Afr J Tradit Complement Altern Med. 2006;39:142-9.
  • El-Ansary EH, Ahmed ME, Clague HW. Systemic toxicity of paraphenylenediamine. Lancet. 1983;1:1341.
  • Hamdouk M. PPD Nephrotoxicity: [Sheffield] Sheffield Kidney Institute; 2001. Paraphenylenediamine (Hair Dye) Acute Systemic toxicity; pp. 34-47.
  • Sampathkumar K, Yesudas S. Hair dye poisoning and the developing world. J Emerg Trauma Shock.
  • ;2:129-31.
  • Sahay M, Vani R, Vali S. Hair dye ingestion – An uncommon cause of acute kidney injury. JAPI.2009;57:743-4.
  • Abdelraheem M, Hamdouk M, Zijlstra E. Paraphenylenediamine (Hair Dye) poisoning in children. Arab J Nephrol Transplant. 2010;3:39-43.
  • Singla S, Miglani S, Lal AK, Gupta P, Agarwal AK.Paraphenylenediamine (PPD) poisoning. J AcadClin Care Med. 2005;6:236-8.

Refbacks

  • There are currently no refbacks.